On Multiple Bases of Eigen and Associated Vectors of Operator Pencils in the Hilbert Spaces
Pure and Applied Mathematics Journal
Volume 4, Issue 4-1, August 2015, Pages: 27-32
Received: May 4, 2015;
Accepted: May 19, 2015;
Published: Aug. 21, 2015
Views 3440 Downloads 37
Rakhshanda Dzhabarzadeh, Department of functional analysis. Institute of Mathematics and Mechanics of NAS of Azerbaijan, Baku, Azerbaijan
It is proved the theorem about of multiple basis of eigen and associated vectors of the operator pencil, non-linear depending on parameter in the Hilbert space. This work is the generalization of existing results on the multiple completeness of the eigen and associated vectors of polynomial pencils, rationally depending on parameters. At the proof the author uses the methods of spectral theory of operators
On Multiple Bases of Eigen and Associated Vectors of Operator Pencils in the Hilbert Spaces, Pure and Applied Mathematics Journal. Special Issue: Spectral Theory of Multiparameter Operator Pencils and Its Applications.
Vol. 4, No. 4-1,
2015, pp. 27-32.
Keldysh M.V. About completeness of eigen functions of some class linear non-selfadjoint operators. Journal:Success of Mathematical Science , 1971, т.27, issue.4, pp.15-47
Dzhabarzadeh R.M. On expansions series on eigen and associated vectors of operator pencils, Journal: Scientific notes of Azerb.State University,1964, №3,pp.75-81.
Vizitei V.N., Markus A.S.. On convergence of multiple expansions on the system of eigen and associated vectors of polynomial pencils Mathematical collection,1965,т.66, №2,pp..287-320
Gokhberg I. Ts., Kreyn M.Q. Introduction to the theory of linear non-selfadjoint operators in the Hilbert space.Moscow, 1964, pp 1-433
Allakhverdiev J.E., Dzhabarzadeh R. M. // Spectral theory of operator pencil in the Hilbert space.ДAN of Azerbaijan - 2011, т.LXVII, № 4.- pр.3-10
Allakhverdiev J.E. Dzhabarzadeh R.M. Оn summation of multiple series on eigen and associated vectors operator pensilw by Abel?s method. ДАN Аz. SSR, 1979,т.35, № 7, p 19-23..
Allakhverdiev J E. The evolution of resolvents and the theorems on completeness of oerators, depending on spectral parameters. Transactionof AN of Azerb. SSR , seria of physics -tekhnics and mathematical sciences,1074,6,pp.3-36
Lidskii. About summation of the series on the general vectors of the non-selfadjoint operators. Proceeding of Moscow Scientific Society, t.11,1962
Askerov N.Q.,Kreyn S.Q., Laptev Q.I. On some class of non-selfadjoint boundary problems. DAN, 155, 3 (1964),499-502